MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CNA0T0
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Failure to Advance (2524)
Health Effect - Clinical Codes Corneal Edema (1791); Eye Injury (1845); Blurred Vision (2137); Eye Pain (4467)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that during the intraocular lens (iol) implant procedure, the surgeon said that there was something wrong with the injector.He had to cut to get the injector out and use another lens to complete the surgery.The patient experienced lot of pain during and after the procedure.The patient also had suture.The patient vision was still blurry and slowly healing.The patient was under treatment the steroids.The patient had lupus and it got flared up.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in b.2., b.5., b.6., b.7., d.1., d.2., d.4., d.10., e.4.And h.6.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received that when lens was injected the trailing haptic was stuck to the injecting device and was unable to be separated.Upon attempt to removal of haptic there was temporal iris damage and prolapse.Surgeon removed the lens by cutting the cornea and placed same model lens in the bag and suture to cornea.The patient had corneal edema and iris tids.The light sensitivity was improved but not completely resolved.Corneal edema has resolved.Permanent tids, vision likely to improve with artificial tears due to dry eye and with glasses.

Brand Name
CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23907933
Report Number9612169-2025-02615
Device Sequence Number18440217
Product Code HQL
UDI-Device Identifier00380652393775
UDI-Public(01)00380652393775(17)280712(11)250714(10)26067874
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T0
Device Lot Number26067874
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/30/2026
Date Device Manufactured07/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR
Patient SexFemale